Founded in 1951 by
E.F. Beckenbach (1906-1982) and F. Wolf (1904-1989)
Volume 5, Number 2
Publication Date: 1955
Miscellaneous front pages, Pacific Journal of Mathematics, volume 5, issue 2 (1955)
An extension of a theorem of Jordan and von Neumann.
Leonard M. Blumenthal; 161-167
Note on the multiplication formulas for the Jacobi elliptic functions.
L. Carlitz; 169-176
The number of solutions of certain types of equations in a finite field.
L. Carlitz; 177-181
The generalized simplex method for minimizing a linear form under linear inequality restraints.
George B. Dantzig, Alex Orden and Philip Wolfe; 183-195
Constructions for poles and polars in $n$-dimensions.
A. P. Dempster and S. Schuster; 197-199
Some determinants involving Bernoulli and Euler numbers of higher order.
Frank R. Olson; 259-268
A lattice-theoretical fixpoint theorem and its applications.
Alfred Tarski; 285-309